MAUDE Adverse Event Report: EXELINT INTERNATIONAL, CO. EXEL "QUINCKE" SPINAL NDL 25GX3-1/2"; SPINAL NEEDLE

EXELINT INTERNATIONAL, CO. EXEL "QUINCKE" SPINAL NDL 25GX3-1/2"; SPINAL NEEDLE
Catalog Number 26970
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A comprehensive investigation has been conducted with product # 26970, lot #4j802 that included the following: review of manufacturing and quality records manufacturing, incoming, packaging process and quality control records of the exel "quincke" spinal ndl 25gx3-1/2", product # 26970, lot #4j802, including process mapping were reviewed.No nonconformances or similar issues were found during the manufacturing and the release of the products.Retention sample testing twenty pieces of retention samples were inspected and subjected to: visual inspection - each spinal needles were removed from the blister pack and caps were separated to verify correct needle assembly and to confirm that the needle pin is properly inserted into the needle tube.Liquid passage test - liquid (water) was injected through the hub to assess blockage and to verify unobstructed liquid flow through the needle.Successful ejection of the liquid (water) from the needle tip was confirmed.All tested samples passed both visual inspection and liquid passage testing, confirming that there are no quality defects or blockages with the products was observed.Incoming inspection was performed in-house in accordance with sop-11 incoming inspection procedure, this lot, 4j802, met all acceptance criteria for product release.No nonconformities or abnormalities were identified.Spinal needles are manufactured in a factory compliant with iso 13485 and ce requirements, with strong and established quality management standards (qms) controls.Spinal needle are medical devices that are composed of a needle tube, needle tube hub, needle tip, needle tip hub, and cap.They are designed and manufactured with a needle tip that is directly inserted into the needle tube up to the needle point.Therefore, structurally, the occurrence of needle blockage is considered highly unlikely.The defective device was not returned for evaluation; therefore, we are unable to examine and analyzed the product(s) in question.Based on available information, no device nonconformance problem could be identified.The reported issue could not be replicated in our investigation.As a result, this complaint is now closed.No similar complaints with the lot.(b)(4).
 
Event or Problem Description
Customer reported that the medication wouldn't go through the needle, so they stopped.It happened on a few different needles.Patient was not affected, blockage in needle was detected before the patient got the injection.
 
Additional Manufacturer Narrative
After reviewing the additional information provided, there is no change to the conclusions documented in the previous investigation report.Due to the absence of physical samples or photo evidence, the scope of further investigation is limited.Based on the information available, if the stylet was inserted correctly, needle blockages would be highly likely to occur.(b)(4).
 
Event or Problem Description
The original reporter confirmed that all 3 md's in their office tried to use multiple needles and some worked and some did not.They do not have pictures to support this.All md's experience the same issues medication would not go through the needle and stylet was inserted correctly.

Brand Name
EXEL "QUINCKE" SPINAL NDL 25GX3-1/2"
Common Device Name
SPINAL NEEDLE
Manufacturer (Section D)
EXELINT INTERNATIONAL, CO.
2500 santa fe avenue
redondo beach CA 90278
Manufacturer (Section G)
EXELINT INTERNATIONAL, CO.
2500 santa fe avenue
redondo beach CA 90278
Manufacturer Contact
vu doan
2500 santa fe avenue
redondo beach, CA 90278
3106490707
MDR Report Key24900029
Report Number1035907-2026-00044
Device Sequence Number8646409
Product Code FMI
UDI-Device Identifier00020221269703
UDI-Public(01)00020221269703(17)291016(30)1(10)26970
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K895771
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 04/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number26970
Device Lot Number4J802
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/25/2026
Supplement Date Received by Manufacturer03/25/2026
Initial Report FDA Received Date04/16/2026
Supplement Report FDA Received Date04/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown